Its over a month I have been on Wellbutrin XL...mainly for PMS..I am worse not better...what?
- 25 Oct 2012 by Tweety13
- 25 April 2013
- wellbutrin, wellbutrin xl, appetite, premenstrual syndrome
... concerns me the most is the change in my eating habits... I am always hungry and I was told these would cut my appetite..i have defineteyl put on a few pounds since starting them... HELP
If its not helping and you've gained weight, tell your doc, he'll take you off of it. Most people lose their appetite, not have it increase.
It could be that Wellbutrin makes you gain weight. I think that it is making me hungrier. Did the side effect ever go away for you? If not, you should talk to your doctor and try another med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2011 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 22 Jun 2015 • 1 answer
Posted 4 Jan 2016 • 1 answer
Posted 30 Aug 2017 • 1 answer